# SDR SWIA201335984

- Difficulty date: December 28, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 29,878 hours, 24,958 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE INBD LE CHAFFING.  C-CHECK BLENDED RT INBD FLAP VANE LE, WITHIN LIMITS IAW REO.
